# SDR NOCA2405

- Difficulty date: October 31, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L AT HARD TO ARM.  ESCAPE SYSTEM EXAMINED AND EXERCISED FOR DOOR L AT IN ACCORDANCE WITH 25-66-01 206-001.  OPERATION CHECKED NORMAL.
